# SDR DL72S950849

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Damaged
- Location: Fs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND HOLE IN FORMER STA 540 STR 24L.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 53-10-4 FIG 26.
